# SDR AMTA200301279

- Difficulty date: August 6, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR OF LEFT MUG TRUNNION LOWER SUPPORT FLANGE REQUIRES PERMANENT REPAIR.  APPLIED PERMANENT REPAIR TO BLENDOUTS PER ER/A L10-57R-4752. (M)
